Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mercier - M. Novaga - P. Pozzi

Anisotropic curvature flow of immersed curves

created by novaga on 25 May 2016
modified on 09 Oct 2019

[BibTeX]

Published Paper

Inserted: 25 may 2016
Last Updated: 9 oct 2019

Journal: Comm. Anal. Geom.
Volume: 27
Number: 4
Pages: 937-964
Year: 2019

ArXiv: 1605.07860 PDF

Abstract:

We prove short-time existence of $\varphi$-regular solutions to the anisotropic and crystalline curvature flow of immersed planar curves.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1